# SDR C8GA2010000057

- Difficulty date: October 22, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 79,149 hours, 40,528 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20061
- Part serial: SA00085
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF UPON GEAR RETRACTION THE "GEAR DISAGREE" AND "GEAR DOORS" EICAS MESSAGE DISPLAYED AND THE "GEAR" AND "DOORS" LIGHT ILLUMINATED.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, THE RT MLG RETRACT ACTUATOR WAS DETERMINED TO BE AT FAULT. R & R ACTUATOR, PERFORMED OPS AND LEAK CHECKS GOOD. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
